Ask an expert
Question

25 Jul 2010

Ablout the patch
Hi, I was on the pill for about 10 years... then in Oct 2009, my Doctor suggested I go off for about 6months. Then, in April this year I started using the patch.....and now I find out I''m 5-6wks preggy. Can this happen??? Also, could it be because I was on very strong antibiotics, soon after starting the patch?
Answer 477 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

All contraceptives have a small failure rate and antibiotics do interfere with the Pill and patch.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote